MathSciNet Relay Station
MathSciNet bibliographic data
MR1990761 53D20 (57S15 57S25)
Li, Hui Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4543–4568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement